# SDR DALA14027103153

- Difficulty date: April 29, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 32,182 hours, 16,532 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON EXTERNAL FUSELAGE SKIN,  FR 75+9.  REPAIRED  IAW ERA 524819-14, REV 0 AND ERA 524819-14, REVISION ORIGINAL.
